Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 14, Issue 4 - Nov 2007
Volume 14, Issue 3 - Aug 2007
Volume 14, Issue 2 - May 2007
Volume 14, Issue 1 - Feb 2007
Selecting the target year
NULL CURVES IN A SEMI-RIEMANNIAN MANIFOLD OF INDEX 2
Jin, Dae-Ho ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 231~253
The purpose of this paper is to study the geometry of null curves in a semi-Riemannian manifold (M, g) of index 2. We show that it is possible to construct new Frenet equations of two types of null curves in M.
R-GENERALIZED FUZZY COMPACTNESS
Park, Chun-Kee ; Min, Won-Keun ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 255~270
In this paper, we introduce the concepts of r-generalized fuzzy closed sets, r-generalized fuzzy continuous maps and several types of r-generalized compactness in fuzzy topological spaces and investigate some of their properties.
ON 4-PERMUTING 4-DERIVATIONS IN PRIME AND SEMIPRIME RINGS
Park, Kyoo-Hong ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 271~278
Let R be a 2-torsion free semiprime ring. Suppose that there exists a 4-permuting 4-derivation
such that the trace is centralizing on R. Then the trace of
is commuting on R. In particular, if R is a 3!-torsion free prime ring and
is nonzero under the same condition, then R is commutative.
A NOTE ON THE SOLUTION OF A NONLINEAR SINGULAR INTEGRAL EQUATION WITH A SHIFT IN GENERALIZED HOLDER SPACE
Argyros, Ioannis K. ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 279~282
Using the center instead of the Lipschitz condition we show how to provide weaker sufficient convergence conditions of the modified Newton Kantorovich method for the solution of nonlinear singular integral equations with Curleman shift (NLSIES). Finer error bounds on the distances involved and a more precise information on the location of the solution are also obtained and under the same computational cost than in .
AN EXTENSION OF THE CONTRACTION MAPPING THEOREM
Argyros, Ioannis K. ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 283~287
An extension of the contraction mapping theorem is provided in a Banach space setting to approximate fixed points of operator equations. Our approach is justified by numerical examples where our results apply whereas the classical contraction mapping principle cannot.
] FOR MAPS AND THEIR DUALS
Yoon, Yeon-Soo ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 289~306
We define and study a concept of
for a map, which is a generalized concept of an H-space, in terms of the Gottlieb set for a map. For a principal fibration
, we can obtain a sufficient condition to having an
, which is a generalization of Stasheff's result . Also, we define and study a concept of
for a map, which is a dual concept of
for a map. Also, we get a dual result which is a generalization of Hilton, Mislin and Roitberg's result .
CROSSED PRODUCTS OF THE FREE GROUP AND SEMIGROUP
Sudo, Takahiro ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 307~315
We study crossed products of the free group and semigroup
by actions of
, i.e., flows, and estimate and compute their stable rank.
THE TRANSFORMATION THEOREM ON ANALOGUE OF WIENER SPACE
Im, Man-Kyu ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 317~333
In 2002, the author and professor Ryu introduced the concept of analogue of Wiener measure. In this paper, we prove the existence theorem of Fourier-Feynman transform on analogue of Wiener measure in
STOCHASTIC CALCULUS FOR ANALOGUE OF WIENER PROCESS
Im, Man-Kyu ; Kim, Jae-Hee ;
The Pure and Applied Mathematics, volume 14, issue 4, 2007, Pages 335~354
In this paper, we define an analogue of generalized Wiener measure and investigate its basic properties. We define (
type) stochastic integrals with respect to the generalized Wiener process and prove the
formula. The existence and uniqueness of the solution of stochastic differential equation associated with the generalized Wiener process is proved. Finally, we generalize the linear filtering theory of Kalman-Bucy to the case of a generalized Wiener process.